MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93550
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on (b)(6) 2018.(b)(4).
 
Event or Problem Description
It was reported that the patient experienced retention issues and pain at the magnet site.Subsequently, the patient underwent revision surgery on (b)(6) 2018 in order to convert the patient to a percutaneous baha implant system.During the procedure, the internal magnet was removed and an abutment was placed on the internal fixture.

Brand Name
BIM400 IMPLANT MAGNET
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7208833
Report Number6000034-2018-00151
Device Sequence Number1223262
Product Code LXB
UDI-Device Identifier09321502028783
UDI-Public(01)09321502028783
Combination Product (Y/N)N
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93550
Device Catalogue Number93550
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer02/05/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR